# SDR SWIA201231942

- Difficulty date: October 9, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 22,013 hours, 13,298 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Failed
- Location: Ahrs
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED AN AUOTPILOT TRIM IS ND MESSAGE AND THE AUTO PILOT DISENGAGED.  INTERMITTENT E WAS DISPLAYED ON BOTH CAPTAIN'S AND FIRST OFFICER'S PFD'S.  (FLT 5204)  REPLACED NR 1 AHRS COMPUTER AND FLIGHT CONTROL PANEL IN REFERENCE TO AMM.  P/N: 622-9336-400 S/N OFF: YYGL; P/N OFF: 822-0044-001 S/N OFF: 353.
